Pohozaev identities for anisotropic integrodifferential operators

X. Ros-Oton, J. Serra, E. Valdinoci

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)


We find and prove new Pohozaev identities and integration by parts type formulas for anisotropic integrodifferential operators of order 2s, with s∈(0,1). These identities involve local boundary terms, in which the quantity u/d2 ǀ∂Ω plays the role that ∂u∕∂ν plays in the second-order case. Here, u is any solution to Lu = f(x,u) in Ω, with u = 0 in ℝn∖Ω, and d is the distance to ∂Ω.
Original languageEnglish
Pages (from-to)1290-1321
Number of pages32
JournalCommunications in Partial Differential Equations
Issue number8
Publication statusPublished - 3 Aug 2017
Externally publishedYes


Dive into the research topics of 'Pohozaev identities for anisotropic integrodifferential operators'. Together they form a unique fingerprint.

Cite this